# SDR USAA002076

- Difficulty date: December 6, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N243US
- Make and model: Boeing 737201
- Aircraft serial: 22445
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Part time: 50,426 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND STRINGER CORRODED 2 INCHES BY 3 INCHES, STATION 965, STRINGER 27R.  CORROSION LEVEL 2.  SPLICED IN SECTION PER SRM 53-10-3 PAGE 4 FIG 1.  (M)
